# SDR FDEA201203070797

- Difficulty date: March 7, 2012
- Submitted: March 13, 2012
- Operation: Air carrier
- Aircraft: N917FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24291
- Aircraft time: 44,705 hours, 18,615 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141N33121
- Condition: Burned
- Location: Bs 350-365.25
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE FOUND BETWEEN FR 350 - 365.25 AT STRINGER 4L LOCATION.  FASTENER REPLACED IAW SRM 53-00-01 SECTION 2 PARA 3. MINOR REPAIR.
